Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterization of Mergelyan sets


Author: A. Stray
Journal: Proc. Amer. Math. Soc. 44 (1974), 347-352
MSC: Primary 30A82
MathSciNet review: 0361097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions on a relatively closed subset $ F$ of $ D = \{ z:\vert z\vert < 1\} $ are given such that each analytic function in $ D$ which is uniformly continuous on $ F$ can be uniformly approximated by polynomials on $ K \cup F$ for each compact subset $ K$ of $ D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0361097-5
Article copyright: © Copyright 1974 American Mathematical Society